MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INJEKT¿; SYRINGE, PISTON

B. BRAUN MELSUNGEN AG INJEKT¿; SYRINGE, PISTON
Catalog Number 4606728V-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: hi my name is (b)(6) i'm calling from the (b)(6) pharmacy in (b)(6).I was just calling to report a product complaint regarding 1 the syringes that the b.Braun produces it is the inject syringe with the luer lock, the lot number is 23b20c8, we recently discovered that in the barrel of the syringe there's some plastic residue and flakes that came off, we were just concerned if it wasn't caught then it could have been injected into a patient and so we just to attention in case this was a problem with other this lot, so if you could just be with the call back (b)(6), that would be great, you can also reach us by email it is (b)(6) thank you bye.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Batch review expected by manufacturer status: task completed.See longtext the dates of manufacture: 01.-08.03.2023.The quantity manufactured/released for distribution: (b)(4).The affected production line: w102.Deviation in the acceptance records: no.We received 2 used injekt 10 ml ll us without packaging.Visual inspection: the used samples were taken to a visual inspection for cleanliness according to the test method tm 102000 contamination and the pa 102000 contamination.Actual: at the received samples we detected a whitish ring / whitish particles > 0.5 mm² inside the syringe cylinder behind and before the piston sealing area.Please note: the inner lubricant (oleic acid) is used to ensure the gliding behaviour of the syringe.Without the use of the inner lubricant, the gliding force required by the standard en iso 7886-1 sterile single-use injection syringes cannot be met.The quantity and composition of the lubricant used corresponds to the standard en iso 7886-1 sterile single-use injection syringes and the standard iso 10993-1 biological evaluation of medical devices.The quantity of lubricant used is significantly lower than the maximum quantity specified in the standard en iso 7886-1 sterile single-use injection syringes.According to en iso 7886-1 the lubricant is incorporated in the polymer formulation, visible particles can become apparent when the lubricant blooms to the surface of the syringe barrel and the plunger stopper scrapes it off.If the syringes are used properly, the internal lubricant is mainly behind the plunger (multiple movements or storage with the plunger pulled out are not clinically common).The composition and quantity of the lubricant are toxicological non-hazardous.Regarding to the standard, there is no risk to patients, users or third parties.Summary and assessment: relating to the whitish film / several whitish particles inside the syringe cylinder behind and before the piston sealing, we consider the complaint as not confirmed.Based on the conducted investigations the tested samples are within the specification.Therefore, the complaint is considered as not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INJEKT¿
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22884612
Report Number9610825-2025-00502
Device Sequence Number15753737
Product Code FMF
UDI-Device Identifier04046964002953
UDI-Public(01)04046964002953(11)230220(17)280201(10)23B20C8
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4606728V-02
Device Lot Number23B20C8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown